# SDR 2006FA0000301

- Difficulty date: March 4, 2006
- Submitted: March 17, 2006
- Operation: General aviation
- Aircraft: N48968
- Make and model: Cessna 152
- Aircraft serial: 15281080
- Aircraft time: 13,660 hours
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: 0431148
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 13,660 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PART ATTACHES VERTICAL STABILIZER SPAR TO HORIZONTAL STABILIZER SPAR ATTACH FITTING P/N 0432004-9.  PROBABLE CAUSE IS HIGH ACTT.
